# SDR ZW0A0302704

- Difficulty date: February 22, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 23,105 hours, 7,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 57741
- Condition: Dislodged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL EMERGENCY STRIP BY MID LAV PULLED UP.  REINSTALLED EGRESS LIGHT SYS PN 5774-1 TWA 91-8032.  OPS CHECKED NORMAL PER MM33-51-11.  CHECK-C MCI 10-12-02.
